Can you wrap your legs in ace bandages? Also if you noticed this before maybe you should tell your doctor. I had it before too and take something for it now.
I also took calcium and magnesium supplements. If you move around a little that helps too. Maybe take a walk.
There is an entry in my journal on rls from a study at the hospital i work a...and yes compression with compression hose or tightly wrapped ace can help..also supps that help and i have heard there is a medication at walmart for it..also prescription drugs for it as not only addicts get RLS..it is in the "clean" population as well..heat and massage works and exercise helps alot...stats show that the more active u r the less likely u will have this during wds...even stretches can help
baclofen helps the bad leg cramps, i don't know if it helps with shaking? i'm using it now for bad leg cramps from methadone w/d, and it stops the restless leg thing in bed at night.i haven't really gotten shaking legs, i more get the shakey hands, but clonidine seems to help lessen that.
yeah magnesium supps. i think thats useful for cramping legs too.
its pretty hard to stop the shaking you get in youre legs from withdrawal, but a good muscle relxant like valium, lorazepam, or xanax, are good msucel spasm relievers and on top of it it helps a ton with the anxiety and insomnia,but take it only as needed cuz they are very addicting as well...try the OTC meds or a warm bath and if taht doesnt work at all or helps a little i would go look through a doctor for benzos..
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.